# SDR UPS05443718

- Difficulty date: January 4, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B078368
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING NR 23 O/B ARM I/B RIB O/B FACE -D- POINT AREA SUSPECT CRACK.  RIB REPAIRED AS PER RS R-57-41-35223 AND EO B747-5740-21619-A.
